Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2015, 4:23 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 4:23 PM CDT (21:23 UTC)
- Expired
- Apr 19, 2015, 5:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS54 KTSA 192123
SVRTSA
OKC091-101-192200-
/O.NEW.KTSA.SV.W.0102.150419T2123Z-150419T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 500 PM CDT
* AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHECOTAH...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...RENTIESVILLE...OKTAHA...
KEEFETON AND WARNER.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 261 AND 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3565 9534 3543 9526 3546 9558 3553 9559
TIME...MOT...LOC 2123Z 263DEG 21KT 3550 9553
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
796
WWUS54 KTSA 192135
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT SUN APR 19 2015
OKC091-101-192200-
/O.CON.KTSA.SV.W.0102.000000T0000Z-150419T2200Z/
MCINTOSH OK-MUSKOGEE OK-
435 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MUSKOGEE AND NORTHEASTERN MCINTOSH COUNTIES UNTIL 500 PM CDT...
AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
RENTIESVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KEEFETON AND WARNER
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 266 AND 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3546 9549 3556 9553 3565 9534 3543 9526
TIME...MOT...LOC 2135Z 263DEG 21KT 3551 9544
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:57 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 19, 3:57 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 357 PM CDT SUN APR 19 2015 .DISCUSSION... SCATTERED CONVECTION HAS DEVELOPED OVER THE PAST COUPLE OF HOURS ACROSS OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF A COLD FRONT POSITIONED FROM SOUTHWEST TEXAS THROUGH WESTERN OKLAHOMA AND INTO EASTERN KANSAS. THE ASSOCIATED UPPER LEVEL LOW THAT WAS OVER SOUTHERN COLORADO YESTERDAY CONTINUES TO PUSH EASTWARD AND WAS LOCATED ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA PER LATEST WATER VAPOR IMAGERY. TWO DISTINCT VORT MAXES...ONE WITH THE UPPER LOW AND A SECOND TO THE EAST SOUTHEAST OF THE LOW WAS AIDING IN THE INITIATION OF THE CONVECTION. CURRENT THINKING ON STORM PROGRESSION AND SEVERE POTENTIAL THIS EVENING REMAINS ABOUT THE SAME FROM THE LATE MORNING FORECAST DISCUSSION. THE GREATEST POTENTIAL FOR THUNDERSTORM DEVELOPMENT ALONG WITH SEVERE WEATHER POTENTIAL CONTINUES TO BE MAINLY OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WHERE INSTABILITY REMAINS THE GREATEST OVER THE CWA. ACROSS NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS...THE OUTFLOW BOUNDARY FROM THIS MORNING HAS LIMITED THE INSTABILITY RECOVERY WHICH COULD LIMIT THE OVERALL THUNDERSTORM/SEVERE POTENTIAL. COLD TEMPS ALOFT ALONG WITH THE FORCING FROM THE TWO VORT MAXES WILL ALLOW FOR AT LEAST A LIMITED SEVERE POTENTIAL OVER ALL OF THE CWA INTO THE EVENING HOURS...WITH ELEVATED SEVERE POTENTIAL FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. LARGE HAIL ALONG WITH DAMAGING WINDS LOOK TO BE THE MAIN THREATS...THOUGH WITH THE AMOUNT OF VORTICITY IN THE ATMOSPHERE AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE TORNADIC POTENTIAL SHOULD BE PRIMARILY OVER FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. THE CURRENT SEVERE THUNDERSTORM WATCH GOES TIL O1Z. THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE REGION AND THROUGH THE CWA THIS EVENING AS THE UPPER LOW PUSHES OFF TO THE EAST AND GETS ABSORBED WITHIN A CLOSED LOW DROPING OUT OF CENTRAL CANADA. THUNDERSTORM CHANCES ARE EXPECTED TO TAPER OFF FROM WEST TO EAST THIS EVENING...WITH MOST OF THE ACTIVITY EXITING THE CWA AROUND 06Z. ANY REMAIN PRECIP AFTER 06Z LOOKS TO BE FAR ENOUGH FROM THE INSTABILITY THAT LIGHT RAIN SHOWERS COULD BE POSSIBLE OVER NORTHWEST ARKANSAS FOR A FEW MORE HOURS BEFORE FINALLY EXITING. BEHIND THE COLD FRONT...GUSTY NORTHERLY WINDS IN THE 15-30 MPH RANGE WILL BE CAPABLE THROUGH THE EVENING HOURS...WITH SPEEDS IN THE 10-20 MPH RANGE OVERNIGHT. DRIER AND COLDER AIR AT THE SURFACE WAS LAGGING A BIT BEHIND THE FRONT AND SHOULD MOVE INTO THE CWA OVERNIGHT. LOW TEMPS MONDAY MORNING LOOK TO BE IN THE 40S FOR MOST LOCATIONS. COOLER AND DRY CONDITIONS ARE EXPECTED TO REMAIN OVER THE CWA MONDAY AND MONDAY NIGHT BEFORE AN UPPER LEVEL IMPULSE DROPS THROUGH THE PLAINS TUESDAY ON THE BACKSIDE OF THE MAIN UPPER LOW OVER THE GREAT LAKES REGION. RAIN CHANCES ALONG WITH AN ISOLATED THUNDERSTORM POTENTIAL WILL BE POSSIBLE FOR THE CWA TUESDAY/TUESDAY NIGHT. THUNDERSTORM CHANCES INCREASES WEDNESDAY AS A FRONTAL BOUNDARY SETS UP OVER THE CENTRAL PLAINS AND SAGS SOUTHWARD AHEAD OF A SHORTWAVE PROGGED TO MOVE INTO/THROUGH THE DESERT SOUTHWEST. AHEAD OF THE FRONT...INCREASING MOISTURE AND INSTABILITY WILL ALLOW FOR A LIMITED SEVERE POTENTIAL WEDNESDAY AFTERNOON/WEDNESDAY NIGHT. LATEST MODEL SOLUTIONS HAVE SPED UP THE TIMING OF THE FRONT...PUSHING IT INTO THE CWA WEDNESDAY NIGHT INSTEAD OF DURING THE DAY THURSDAY AS IT WAS PROGGED 24-HRS AGO. THIS FRONTAL BOUNDARY LOOKS TO MOVE SOUTH THROUGH THE REGION THURSDAY AND BECOME NEARLY STATIONARY NEAR/JUST SOUTH OF THE RED RIVER FRIDAY. WITH THE FRONT SOUTH OF THE CWA THURSDAY...GREATER THUNDERSTORM CHANCES SHOULD BE CLOSER TO THE FRONT AS COOLER AIR FILTERS INTO THE CWA. THE FRONT ALONG WITH A POTENTIAL DRYLINE LOOKS TO LIFT BACK NORTHWARD FRIDAY NIGHT AND SATURDAY WHICH WILL ALLOW FOR THUNDERSTORM CHANCES TO SPREAD BACK NORTHWARD OVER THE CWA. AGAIN A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE DURING THIS TIME FRAME. THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO SUNDAY BEFORE THE SHORTWAVE FROM THE DESERT SOUTHWEST PUSHES OFF TO THE EAST OF THE CWA. && .PRELIMINARY POINT TEMPS/POPS... TUL 46 66 47 68 / 20 0 10 30 FSM 48 68 48 70 / 40 0 10 30 MLC 47 69 45 70 / 10 0 10 30 BVO 42 67 41 68 / 20 0 10 30 FYV 43 62 40 65 / 50 0 0 30 BYV 45 62 42 66 / 60 0 0 30 MKO 44 67 46 68 / 20 0 10 30 MIO 44 64 42 66 / 40 0 0 30 F10 45 67 45 68 / 20 0 20 30 HHW 48 70 46 71 / 10 0 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...30 LONG TERM....20
Hazardous weather outlook, Apr 19, 1:07 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN APR 19 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT SUN APR 19 2015
...SEVERE WEATHER CHANCES INCREASE THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
ONSET...3 PM TO 8 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...2 PM TO 9 PM.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON THROUGH EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTERNOON.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
INTENSITY FROM MID AFTERNOON THROUGH THE EARLY EVENING HOURS...
ESPECIALLY ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
LARGE HAIL...AROUND 2 INCHES...WILL BE POSSIBLE WITH THE STRONGEST
STORMS. ADDITIONALLY...A LIMITED RISK OF TORNADOES WILL EXIST
GENERALLY ALONG AND SOUTH OF A LINE FROM MCALESTER TO FAYETTEVILLE.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WHICH MAY PRODUCE ISOLATED FLASH FLOODING.
GUSTY NORTH WINDS WILL OVERSPREAD THE REGION AS A COLD FRONT SWEEPS
THROUGH LATE THIS AFTERNOON AND EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY THROUGH SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A BRIEF DRY PERIOD IS EXPECTED MONDAY BEFORE THE WEATHER PATTERN
RETURNS TO AN UNSETTLED STATE. THIS WILL RETURN THUNDERSTORM
CHANCES TO THE REGION FOR MUCH OF THE WORK WEEK...WITH PERIODIC
CHANCES FOR SEVERE WEATHER.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 19, 3:52 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT SUN APR 19 2015
OKZ064>066-192130-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
352 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND WESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 352 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELTY...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...WILSON...MASON...OKFUSKEE...WELTY AND OKMULGEE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3566 9598 3544 9604 3555 9654 3573 9649
TIME...MOT...LOC 2052Z 282DEG 26KT 3562 9641Special weather statement, Apr 19, 3:54 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT SUN APR 19 2015
OKZ054-059-064-192130-
CREEK OK-OSAGE OK-PAWNEE OK-
354 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CREEK...SOUTHERN OSAGE AND PAWNEE
AT 354 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF SKEDEE TO 14 MILES WEST OF
DRUMRIGHT...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
WESTPORT...MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER
CITY...MANNFORD...QUAY AND WALNUT CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3645 9670 3639 9620 3567 9655 3571 9663
3615 9663 3615 9682 3621 9683
TIME...MOT...LOC 2054Z 299DEG 27KT 3632 9665 3596 9684Special weather statement, Apr 19, 4:10 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SUN APR 19 2015
OKZ067-068-070-192145-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
410 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 410 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF TULLAHASSEE TO 6 MILES WEST OF
MUSKOGEE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HULBERT...LOST CITY...
TULLAHASSEE...OKAY...MUSKOGEE...FORT GIBSON AND SEQUOYAH STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3604 9503 3574 9513 3569 9553 3592 9545
TIME...MOT...LOC 2110Z 254DEG 36KT 3589 9539 3574 9545Special weather statement, Apr 19, 4:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
411 PM CDT SUN APR 19 2015
OKZ070-071-192145-
MCINTOSH OK-MUSKOGEE OK-
411 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL MCINTOSH
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
AT 412 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF CHECOTAH TO 2 MILES SOUTHWEST OF
STIDHAM...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CHECOTAH...STIDHAM...ONAPA...
RENTIESVILLE...OKTAHA AND LAKE EUFAULA STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3561 9536 3533 9548 3529 9578 3555 9566
TIME...MOT...LOC 2112Z 250DEG 26KT 3552 9560 3535 9568Local storm report, Apr 19, 4:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL MIDLAND 35.09N 94.35W
04/19/2015 E2.00 INCH SEBASTIAN AR PUBLIC
FROM TWITTER...TIME ESTIMATED BY RADAR.
&&
LACYLocal storm report, Apr 19, 4:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 W CHECOTAH 35.47N 95.59W
04/19/2015 E1.00 INCH MCINTOSH OK EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:37 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 53 min |
| Apr 18, 8:42 PM CDT | River Flood Warning | TSA | LeFlore | 18 hr |
| Apr 18, 9:28 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 47 min |
| Apr 18, 10:17 PM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 28 min |
| Apr 18, 10:42 PM CDT | Special Weather Statement | TSA | Hughes | 48 min |
| Apr 18, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| Apr 18, 11:39 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 18, 11:51 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 19, 2:37 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Apr 19, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Apr 19, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Apr 19, 3:52 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 19, 3:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 19, 4:10 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Apr 19, 4:11 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Apr 19, 4:24 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Apr 19, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 47 min |
| Apr 19, 4:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 19, 4:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 19, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 49 min |
| Apr 19, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 46 min |
| Apr 19, 4:47 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 43 min |
| Apr 19, 4:56 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Apr 19, 5:00 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Apr 19, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 19, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 20 min |
| Apr 19, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| Apr 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 19, 5:42 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 48 min |
| Apr 19, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 34 min |
| Apr 19, 6:29 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.